# SDR UIEA2024080800792

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Excess Play
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TORQUE LINK, WITH SCREWS OF THE PANEL WITH FREE PLAY EXCESSIVE( NOSE LANDING GEAR TORQUE LINK, SCREWS OF THE PANEL WERE TIGHTENED IAW AMM TASK 20-11-00-910-802 REV 142 DATE 22 APR 24, 150INLB WERE APPLIED S/N 0821902157 DUE DATE 11 DEC 24. NO FURTHER DEFECTS NOTED )
